# SDR FDEA201902120413

- Difficulty date: February 12, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 95,041 hours, 31,292 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR DOOR CENTER HINGE CRACKED.  REMOVED AND RE3PLACED DOOR HINGE AND INTERNAL TEE FITTINGS AND INSTALLED GEAR   DOOR PAN REPAIR UISNG REF MD10 SRM 52-10-00 FIG 5 AND REINSTALLED  ACCESS PANEL   UISNG REF SRM MD10 51-35-02.
